# SDR ASAA2012021411110

- Difficulty date: February 14, 2012
- Submitted: February 17, 2012
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 15,468 hours, 4,974 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: A56100022
- Part serial: AC00592
- Condition: Cracked
- Location: R2
- Part time: 15,471 hours, 4,975 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

R2 WINDOW OUTER PANE FAILURE DURING CLIMB AT FL 250.  REMOVED R2 WINDOW REF AMM 56-12-11-000-801.  INSTALLED NEW R2 WINDOW PER AMM 56-12-11-400-80.  OPS CHECKED GOOD.
